Itching prob & red rashes
I am suffering from itching problem and red rashes during itching arbitrarily all over the body and i cure it with citrizine since two years on regular basis of every 3 days interval and now i am feeling sleepy all day time after taking citrizine or levo citrazine i am sure it's side effects of taking citrizine. And after every 3 days itching starts and during which it gets impossible to do any work with concentration and also it is embarrassing too that u r itching out everywhere in body like a monkey. By profession i am from research field and it is affecting my work a lot bcse i feel sleepy every time bcse of citrizine. How to cure this....
Like the answers? Chat privately with the doctor of your choice
Have you ever visited a dermatologist for check up. From what you describe it can be urticaria. It is a complex problem which can be due to multiple reasons like allergy to food or medicine or infection. The anti allergic will only temporarily suppress the symptoms.
Pls get detailed allergy tests and other relevant blood tests for allergy. visit a dermatologist near you or visit my website www.yslclinic.com for fixing appointment with me if you stay in DELHI.
in the meanwhile start using tab Fexova 180 mg instead of cetrizine as it is a non sedating variety of anti allergic.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.